# SDR UIEA2017042900674

- Difficulty date: April 28, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 88,485 hours, 15,277 cycles
- System (JASC): 2423 · Phase Adapter
- Part: Control Unit
- Part number: 746013J
- Part serial: 1263
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 70 KNOTS,  A MASTER CAUTION WARNING WITH ELEC UTILITY BUSS LT AND LT FUEL PRESSURE CTR.  THE NR 1 BCU WAS REPLACED AND BCU BACK PLATE INSPECTED IAW AMM 24-23-01, BCU CMC GROUND TEST PASSED.
